Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 36, NWS Des Moines, IA

May 24, 20196 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 24, 2019, 7:07 AM CDT for 6 counties in Iowa. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 7:07 AM CDT (12:07 UTC)
Expired
May 24, 2019, 7:45 AM CDT
In force
38 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Polk County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 54 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:23 AM CDTTSTM WND GST 622 Sw Lambs Grove, IAMEASURED VIA ANEMOMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:40 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

436 
WUUS53 KDMX 241207
SVRDMX
IAC099-123-125-127-153-181-241245-
/O.NEW.KDMX.SV.W.0036.190524T1207Z-190524T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
707 AM CDT Fri May 24 2019

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Eastern Polk County in central Iowa...
  South central Marshall County in central Iowa...
  Northern Marion County in south central Iowa...
  Northwestern Mahaska County in south central Iowa...
  Jasper County in central Iowa...
  Northeastern Warren County in south central Iowa...

* Until 745 AM CDT.

* At 707 AM CDT, severe thunderstorms were located along a line
  extending from near Bondurant to 6 miles northwest of
  Pleasantville, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newton, Bondurant, Mitchellville, Colfax, Monroe, Prairie City,
  Baxter, Rock Creek Lake, Iowa Speedway, Sully, Kellogg, Runnells,
  Lynnville, Mingo, Laurel, Lambs Grove, Reasnor, Swan, Valeria and
  Prairie City Krohn Airport.

This includes Interstate 80 between mile markers 146 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Des Moines .

&&

LAT...LON 4192 9288 4148 9277 4143 9337 4178 9347
TIME...MOT...LOC 1207Z 250DEG 40KT 4176 9343 4145 9336 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
3 follow-up statements
862 
WWUS53 KDMX 241219
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
719 AM CDT Fri May 24 2019

IAC153-181-241229-
/O.CAN.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/
Polk IA-Warren IA-
719 AM CDT Fri May 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK AND NORTHEASTERN
WARREN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Iowa.

LAT...LON 4192 9288 4148 9277 4144 9321 4183 9326
TIME...MOT...LOC 1219Z 249DEG 50KT 4182 9318 4151 9311 

$$

IAC099-123-125-127-241245-
/O.CON.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/
Marshall IA-Marion IA-Mahaska IA-Jasper IA-
719 AM CDT Fri May 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTH CENTRAL MARSHALL...NORTHEASTERN MARION...NORTHWESTERN
MAHASKA AND JASPER COUNTIES...

At 719 AM CDT, severe thunderstorms were located along a line
extending from Baxter to Monroe, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newton, Colfax, Monroe, Prairie City, Baxter, Rock Creek Lake, Iowa
Speedway, Sully, Kellogg, Lynnville, Laurel, Lambs Grove, Reasnor,
Prairie City Krohn Airport, Rock Creek State Park and Newton
Municipal Airport.

This includes Interstate 80 between mile markers 156 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .

&&

LAT...LON 4192 9288 4148 9277 4144 9321 4183 9326
TIME...MOT...LOC 1219Z 249DEG 50KT 4182 9318 4151 9311 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
088 
WWUS53 KDMX 241231
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
731 AM CDT Fri May 24 2019

IAC099-123-125-127-241245-
/O.CON.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/
Marshall IA-Marion IA-Mahaska IA-Jasper IA-
731 AM CDT Fri May 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTH CENTRAL MARSHALL...NORTHEASTERN MARION...NORTHWESTERN
MAHASKA AND EASTERN JASPER COUNTIES...

At 729 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Baxter to 7 miles east of Monroe, 
moving east at 45 mph. At 723 AM CDT, public reported a wind of 62 
mph 2 miles southwest of Lambs Grove.

HAZARD...60 mph wind gusts.

SOURCE...Public.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newton, Rock Creek Lake, Iowa Speedway, Sully, Kellogg, Lynnville,
Laurel, Lambs Grove, Reasnor, Rock Creek State Park and Newton
Municipal Airport.

This includes Interstate 80 between mile markers 164 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Des Moines .

&&

LAT...LON 4192 9288 4148 9277 4146 9304 4186 9312
TIME...MOT...LOC 1229Z 250DEG 40KT 4186 9304 4155 9297 

HAIL...<.75IN
WIND...60MPH
 
$$

Kotenberg
621 
WWUS53 KDMX 241241
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
741 AM CDT Fri May 24 2019

IAC099-123-125-127-241251-
/O.EXP.KDMX.SV.W.0036.000000T0000Z-190524T1245Z/
Marshall IA-Marion IA-Mahaska IA-Jasper IA-
741 AM CDT Fri May 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARSHALL...
NORTHEASTERN MARION...NORTHWESTERN MAHASKA AND EASTERN JASPER
COUNTIES WILL EXPIRE AT 745 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Iowa.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .

LAT...LON 4192 9288 4148 9277 4146 9304 4186 9312
TIME...MOT...LOC 1241Z 250DEG 40KT 4190 9288 4159 9282 

$$

Kotenberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:14 AM CDT, 53 minutes earlier.

Area forecast discussion, May 24, 6:14 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
614 AM CDT Fri May 24 2019

.DISCUSSION.../Today through Thursday/
Issued at 613 AM CDT Fri May 24 2019

Convective trends remain the primary forecast focus and will
remain so through the Memorial Day weekend into at least the
middle of next week. Overall the models are in decent agreement
through that time with a continued active pattern. Southwest flow
aloft will transition to minor ridging late in the weekend and
then back to southwest flow again early next week allowing for
only brief breaks from convection.

At onset, the situation is volatile with tremendous 0-1km
shear/SRH across southern Iowa just north of a northern MO warm
front. Objective analysis suggests the instability environment is
marginal, but radar trends suggests otherwise with a very healthy
QLCS advancing into the forecast area in strong effective shear.
Thus expect the MCS to maintain itself for a while at least with
all modes of severe weather possible. The only thing holding the
severe potential back for now seems to be the lack of cold pool
generation and/or getting rooted low enough.

Later today the warm front and weak surface low over eastern NE
are expected to advance northward through IA with a considerable
airmass changes across the state. It will be humid with MLCAPEs
reaching around 2K j/kg with 40-50kts of 0-6km shear. The surface
flow will be broad southwesterly, with little convergence, but the
lingering thermal discontinuity across NE/KS early this morning
should advance into the state and potentially aid convective
initiation. This will combine with any remnant MCVs from overnight
convection upstream and other weak synoptic waves in the
southwest flow to trigger additional convection over central and
southeast IA with severe weather possible, This will likely
transition into a heavy rain threat into the night south and east.
There will be strong 850MB moisture transport into the convection
and with the mean wind parallel to the convective axis, and
opposite the low level inflow, the convection may train over
similar areas with minimal Corfidi Vectors as well. Precipitation
waters will be approaching 2 inches with 3.5km warm cloud depths
so 1-3 inch rains are certainly possible, with locally higher
amounts much like occurred this morning. Thus have issued a Flash
Flood Watch to account for this possibility.

The convection should exit to the south and east and weaken into
Saturday morning, but a weak synoptic front will linger SW to NE
across the state again Saturday. The thermodynamic environment
will be even greater by peak heating with MLCAPEs pushing 3K j/kg
and 50kts of deep shear. Thus additional severe weather with large
hail and damaging winds are possible. Low level winds appear too
weak and veered for much tornado potential. The heavy rain threat
does not appear as great with this round however as the deeper
moisture will be pushed just to the south and east with the low
level jet into the night veering to WNW into the early morning
hours and staying south.

This should lead into a break Sunday before a more coherent short
wave lifts into the MO Valley Sunday Night into Monday. We will
then see another repeat cycle of nocturnal, possibly severe, MCS
and then potentially additional peak heating severe convection
into Monday. The tornado potential will be in or near Iowa, but
dependent on where the warm front lays out. This will likely
transition into yet another round of nocturnal convection Monday
Night with more heavy rain potential. Large scale forcing
attendant to the long wave trough is expected to produce
significant convective into Tuesday and Tuesday Night before there
is finally some light at the end of the tunnel toward drying out
and a flip to NW flow into the end of the next work week.

&&

.AVIATION.../For the 06Z TAFS through 06Z Friday night/
Issued at 1151 PM CDT Thu May 23 2019

Showers and thunderstorms moving into TAF locations from the west.
Expect cigs to drop to MVFR with local IFR cigs in heavier showers.
MVFR vsbys will accompany tsra with local IFR vsbys in stronger
storms.  Latest models suggest a break in precip during the day
though isold shra may linger then redevelopment south and east aft
25/00Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from this afternoon through Saturday morning
for IAZ050-061-062-072>075-081>086-092>097.

&&

DISCUSSION...Small
AVIATION...FAB
Hazardous weather outlook, May 24, 4:21 AM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
421 AM CDT Fri May 24 2019

IAZ050-061-062-072>075-081>086-092>097-250930-
Tama-Jasper-Poweshiek-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
421 AM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A Flash Flood Watch is in effect for this area. Please refer to
the National Weather Service website at weather.gov/desmoines for
further details.

Thunderstorms are expected throughout today. A few storms may be
strong to severe, with large hail and damaging winds the primary
threat. Heavy rainfall may lead to flash flooding and river
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Outside of a brief break around Sunday, periodic thunderstorm
chances are expected into early next week, including Memorial
Day. Severe weather primarily in the form of large hail, damaging
wind gusts, and moderate to heavy rainfall will be possible at
times. Flash flooding and river flooding risks will increase
through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed off and on through the Memorial Day
weekend, especially today, Saturday, and Monday.

IAZ004>007-015>017-023>028-033>039-044>049-057>060-070-071-250930-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair-
421 AM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorms are possible today, especially towards central and
to southeastern Iowa. A few storms may be strong to possibly
severe, with large hail and damaging winds the main threats. Heavy
rainfall may also increase flash flooding and river flooding
risks.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Outside of a brief break around Sunday, periodic thunderstorm
chances are expected into early next week, including Memorial
Day. A few storms may be strong to possibly severe. Flash
flooding and river flooding risks will increase through the
weekend.

A River Flood Warning remains in effect for the West Fork Des
Moines River near Estherville for the foreseeable future. Please
refer to the National Weather Service website at
weather.gov/desmoines for further details.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed off and on through the Memorial Day
weekend, especially today, Saturday, and Monday.

Kotenberg

In the hours before

Local storm report, May 24, 6:33 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      1 W MASSENA             41.25N 94.78W
05/24/2019                   CASS               IA   EMERGENCY MNGR

            QUICK RISES HAVE HAPPENED ALONG THE WEST
            NODAWAY RIVER IN CASS COUNTY. RESIDENTS
            ALONG THE WEST NODAWAY RIVER ARE BEING
            RECOMMENDED.

&&

AK
Local storm report, May 24, 6:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLASH FLOOD      FONTANELLE              41.29N 94.56W
05/24/2019                   ADAIR              IA   EMERGENCY MNGR

            GRAVEL ROADS IN THE AREA ARE UNDER WATER.
            CREEKS AND STREAMS ARE RISING FAST.

&&

AK
Special weather statement, May 24, 6:46 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Des Moines IA
646 AM CDT Fri May 24 2019

IAZ073-074-083>085-094>096-241230-
Appanoose IA-Marion IA-Clarke IA-Wayne IA-Lucas IA-Monroe IA-
Decatur IA-Warren IA-
646 AM CDT Fri May 24 2019

...A Line of Storms May Produce Brief Winds of 40 to 50 mph...

At 645 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Avenue Of The Saints Event
Center to 7 miles northwest of Mercer. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Indianola, Knoxville, Osceola, Chariton, Corydon, Pleasantville,
Melcher-Dallas, Knoxville Raceway, Lake Red Rock, Rathbun Lake, Milo,
Seymour, Russell, Allerton, Humeston, New Virginia, Martensdale,
Lacona, Lineville and Lucas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Des Moines .

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Iowa.

LAT...LON 4142 9378 4146 9303 4059 9298 4058 9371
TIME...MOT...LOC 1145Z 263DEG 40KT 4136 9370 4058 9364

Kotenberg
Local storm report, May 24, 6:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      1 W MASSENA             41.25N 94.78W
05/24/2019                   CASS               IA   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            W MASSENA. QUICK RISES HAVE HAPPENED ALONG
            THE WEST NODAWAY RIVER IN CASS COUNTY.
            EVACUATIONS ALONG THE WEST NODAWAY RIVER ARE
            BEING RECOMMENDED TO NEARBY RESIDENTS.

&&

AK
Local storm report, May 24, 6:56 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLOOD            1 WSW BOONE             42.04N 93.90W
05/24/2019                   BOONE              IA   EMERGENCY MNGR

            REPORTS THAT LOCAL CREEKS AND STREAMS ARE
            BECOMING NEAR BANK FULL. NO IMPACTS YET, BUT
            WILL NEED TO KEEP WATCHING.

&&

AK
Local storm report, May 24, 6:58 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
658 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HEAVY RAIN       MASSENA                 41.25N 94.77W
05/24/2019  E4.60 INCH       CASS               IA   CO-OP OBSERVER

&&

AK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:06 PM CDTRiver Flood WatchDMXDavis, Wapello14 hr
May 23, 11:53 PM CDTSpecial Weather StatementDMXAdams37 min
May 24, 12:40 AM CDTSpecial Weather StatementDMXAdair35 min
May 24, 1:07 AM CDTSpecial Weather StatementDMXMadison23 min
May 24, 2:04 AM CDTSpecial Weather StatementDMXJasper, Marion41 min
May 24, 2:34 AM CDTSpecial Weather StatementDMXMarshall, Tama26 min
May 24, 3:07 AM CDTSpecial Weather StatementDMXJasper, Marion, Warren38 min
May 24, 3:51 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Clarke, Davis, Decatur and 16 more23 hr
May 24, 4:17 AM CDTFlash Flood WarningDMXAdair, Adams, Cass6 hr
May 24, 4:27 AM CDTRiver Flood WarningDMXPolk10 days
May 24, 5:20 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Ringgold, Taylor, Union40 min
May 24, 5:57 AM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Decatur, Madison, Ringgold, Union and 1 more48 min
May 24, 6:24 AM CDTRiver Flood WarningDMXHumboldt17 days
May 24, 6:26 AM CDTRiver Flood WarningDMXPolk8 days
May 24, 6:46 AM CDTSpecial Weather StatementDMXLucas, Marion, Warren, Wayne44 min
May 24, 7:21 AM CDTRiver Flood WarningDMXDallas, Polk13 hr
May 24, 7:23 AM CDTSpecial Weather StatementDMXAppanoose, Davis, Mahaska, Marion, Monroe, Wapello67 min
May 24, 7:40 AM CDTSpecial Weather StatementDMXPoweshiek35 min
May 24, 7:44 AM CDTAreal Flood WarningDMXStory6 hr
May 24, 7:46 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Marshall, Tama31 min
May 24, 7:54 AM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama21 min
May 24, 9:50 AM CDTRiver Flood WarningDMXPolk24 hr
May 24, 10:16 AM CDTFlash Flood WarningDMXAdair3 hr
May 24, 10:33 AM CDTRiver Flood WarningDMXDavis, Wapello47 days
May 24, 10:35 AM CDTRiver Flood WatchDMXBlack Hawk23 hr
May 24, 10:35 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
May 24, 10:36 AM CDTRiver Flood WarningDMXTama6 days
May 24, 10:36 AM CDTRiver Flood WarningDMXBlack Hawk8 days
May 24, 10:36 AM CDTRiver Flood WarningDMXWebster11 days
May 24, 10:36 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
May 24, 10:36 AM CDTRiver Flood WarningDMXDallas, Greene7 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.